Jump to content

Recommended Posts

I haven't heard of that medication before but I am going to do some research.  You are so heavily burdened, I am glad that something seems to help a little.  Wish all the crushing burdens that you shoulder could be taken off your back!

Link to comment
Share on other sites

the doctor only wants me to take it on bad , really bad days, because you can get addicted to that stuff, so i don't want to.

i'd rather a medication, like an SSRI or SNRI would help me , but nothing ever works. i think it atarax usually wears off after a few hours at least that's what i read..

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...